• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Bacopa (brahmi) and tinnitus

tinnitus

  • Please log in to reply
7 replies to this topic
⌛⇒ current fundraiser: B.A.S.E Victor @ OpenCures

#1 Dani1977

  • Guest
  • 4 posts
  • 2
  • Location:Spain
  • NO

Posted 13 May 2020 - 10:44 AM


Hi,

Does anybody know if Bacopa is safe for tinnitus?
I got tinnitus from benzo withdrawal and I am thinking in trying Bacopa. But l've read some cases where Bacopa worsened tinnitus (or causes it).

Any experience with T and Bacopa?

Thanks in avance.


Regards.

Edited by Dani1977, 13 May 2020 - 10:46 AM.


#2 experimenting

  • Guest
  • 497 posts
  • 4
  • Location:New York

Posted 14 May 2020 - 05:07 PM

No idea, but surely Bacopa is safe enough to just try out for this?

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 William Sterog

  • Guest
  • 475 posts
  • 112
  • Location:Dos Hermanas
  • NO

Posted 18 May 2020 - 11:20 AM

It makes my tinnitus worse. But your experience may be different. Y
It is cheap and safe, I would give it a chance.

⌛⇒ current fundraiser: B.A.S.E Victor @ OpenCures

#4 Dani1977

  • Topic Starter
  • Guest
  • 4 posts
  • 2
  • Location:Spain
  • NO

Posted 18 May 2020 - 12:39 PM

Thanks for your answer William. The worsening is temporal. How long does it take to improve after stopping the intake?

Also what's the cause of your tinnitus?

Regards.

#5 gamesguru

  • Guest
  • 2,986 posts
  • 393
  • Location:coffeelake.intel.int

Posted 18 May 2020 - 03:05 PM

I think I have it from loud music and mild vascular disease.  Bacopa makes it noticeable, but I still take it a few times a week or so.  I don't think it causes more damage, just enhance acetylcholine at the sensory nerve to amplify the already fuzzy signal.  It should return to normal after a week without Bacopa, as it can take up to that long for NTs (5-HT, ACh) to return to baseline.



#6 William Sterog

  • Guest
  • 475 posts
  • 112
  • Location:Dos Hermanas
  • NO

Posted 19 May 2020 - 07:55 AM

Thanks for your answer William. The worsening is temporal. How long does it take to improve after stopping the intake?

Also what's the cause of your tinnitus?

Regards.


I went to a concert in a bar, and the volume was insanely high, the most insanely high I have ever heard anything, I didn't last long, a couple of minutes maybe, but the damage was done. I have been suffering this shit for years. I don't know how much it takes to get better after I stop Bacopa, but under no circumstances more than two weeks, and maybe just one week. I still take Bacopa, despite how bad the tinnitus gets, because I really need more memory.

#7 Dani1977

  • Topic Starter
  • Guest
  • 4 posts
  • 2
  • Location:Spain
  • NO

Posted 19 May 2020 - 01:38 PM

Thanks for the details.

I hope you find relief soon.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#8 William Sterog

  • Guest
  • 475 posts
  • 112
  • Location:Dos Hermanas
  • NO

Posted 19 May 2020 - 03:12 PM

Thanks for the details.

I hope you find relief soon.


Thank you. Best wishes, my friend.





Also tagged with one or more of these keywords: tinnitus

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users